statins

[Warning] Statins Causing PERMANENT Disability?

For three decades, cholesterol-lowering statin drugs have been an absolute cash cow for Big Pharma. 

Doctors are handing them out like Halloween candy… even after they’ve been linked to everything from cataracts to diabetes!

But the bad news just keeps coming…

A new study has just shown that statins can cause a truly horrifying disorder. 

It won’t just wreck your life – it could actually be PERMANENT.

Shocking new research from Australia’s University of Adelaide has found that statins DOUBLE your risk of developing an excruciating muscle condition called inflammatory myositis.

Muscle pain has always been one of the most commonly reported side effects with statins.

As it turns out… it’s far more serious than we’ve ever known.

You see, we’ve been told for years that statin-related muscle pain will stop once you quit taking the drug. 

But that simply isn’t true.

This most recent research found that inflammatory myositis actually doesn’t go away. 

In fact, it can permanently disable you. 

What’s more? It can easily escalate into an autoimmune disease which can require even more dangerous immunosuppressive drugs to keep it under control.

The Australian researchers have made it a point to warn doctors all over the world about this very serious risk. 

But we all know that’s not going to stop Big Pharma from pushing statins on any doctor they can get their hands on. 

They’ve ignored all of the other risks before. 

If you or someone you love is already taking these risky meds (including Lipitor, Crestor Rx, etc.), consult with your doctor immediately to discuss the risks and alternatives. 

Studies have shown that statins don’t add a single day to your life. 

And given that they could leave you permanently disabled, there’s practically no good reason to take them.

Fighting For Your Health,

Susan White
Executive Director, Alliance For Advanced Health